Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 49 Issue: 2

New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries

Emrah Kılıç(TOBB University of Economics and Technology)0000-0003-0722-7382
Pages
—
Publication Date
2020-04-02
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

To prove the claimed results, we write all the identities to be proven in $q$-word and then use the celebrated Zeilberger algorithm to prove required $q$-identities.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we present new analogues of the Filbert and Lilbert matrices via products of two $k$-tuples asymmetric entries consist of the Fibonacci and Lucas numbers.
📊
Key Findings & Data:We shall derive explicit formulae for their $LU$-decompositions and inverses.
💡
Conclusion & Impact:To prove the claimed results, we write all the identities to be proven in $q$-word and then use the celebrated Zeilberger algorithm to prove required $q$-identities.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Generalized Filbert matrix · q-analogues · LU-decomposition

Abstract

In this paper, we present new analogues of the Filbert and Lilbert matrices via products of two $k$-tuples asymmetric entries consist of the Fibonacci and Lucas numbers. We shall derive explicit formulae for their $LU$-decompositions and inverses. To prove the claimed results, we write all the identities to be proven in $q$-word and then use the celebrated Zeilberger algorithm to prove required $q$-identities.

🔖

Cite This Article

Kılıç, E., Ömür, N., Koparal, S. (2020). New analogues of the Filbert and Lilbert matrices via products of two k-tuples asymmetric entries. Hacettepe Journal of Mathematics and Statistics, Volume: 49 Issue: 2. https://doi.org/10.15672/hujms.473495

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (22)

  1. C. Berg, Fibonacci numbers and orthogonal polynomials, Arab. J. Math. Sci. 17, 75– 88, 2011.
  2. L. Carlitz, Some determinants of q-binomial coefficients, J. Reine Angew. Math. 226, 216–220, 1967.
  3. W. Chu, On the evaluation of some determinants with q-binomial coefficients, J. Systems Sci. Math. Science 8 (4), 361–366, 1988.
  4. W. Chu, Generalizations of the Cauchy determinant, Publ. Math. Debrecen 58 (3), 353–365, 2001.
  5. W. Chu and L. Di Claudio, Binomial determinant evaluations, Ann. Comb. 9 (4), 363–377, 2005.
  6. W. Chu, Finite differences and determinant identities, Linear Algebra Appl. 430, 215–228, 2009.
  7. M.E.H. Ismail, One parameter generalizations of the Fibonacci and Lucas numbers, The Fibonacci Quart. 46/47, 167–180, 2008/2009.
  8. E. Kılıç and H. Prodinger, A generalized Filbert matrix, The Fibonacci Quart. 48, 29–33, 2010.
  9. E. Kılıç and H. Prodinger, The q-Pilbert matrix, Int. J. Comput. Math. 89, 1370– 1377, 2012.
  10. E. Kılıç and H. Prodinger, Variants of the Filbert matrix, The Fibonacci Quart. 51, 153–162, 2013.
  11. E. Kılıç and H. Prodinger, Asymmetric generalizations of the Filbert matrix and variants, Publ. Inst. Math. (Belgrad) (N.S) 95 (109), 267–280, 2014.
  12. E. Kılıç and H. Prodinger, The generalized q-Pilbert matrix, Math. Slovaca 64, 1083– 1092, 2014.
  13. E. Kılıç and H. Prodinger, The generalized Lilbert matrix, Periodica Math. Hungar. 73, 62–72, 2016.
  14. G.Y. Lee, S.G. Lee, and H.G. Shin, On the k-generalized Fibonacci matrix $Q_{K}^{\ast }$, Linear Algebra Appl. 251, 73–88, 1997.
  15. G.Y. Lee and S.H. Cho, The generalized Pascal matrix via the generalized Fibonacci matrix and the generalized Pell matrix, J. Korean Math. Soc. 45 (2), 479–491, 2008.
  16. M. Merca, A note on the determinant of a Toeplitz-Hessenberg matrix, Spec. Matrices 1, 10–16, 2013.
  17. A.M. Ostrowski, On some determinants with combinatorial numbers, J. Reine Angew. Math. 216, 25–30, 1964.
  18. M. Petkovsek, H. Wilf, and D. Zeilberger, A=B, A.K. Peters, Wellesley, MA, 1996.
  19. H. Prodinger, A generalization of a Filbert matrix with 3 additional parameters, Trans. Roy. Soc. South Afr. 65, 169–172, 2010.
  20. T.M. Richardson, The Filbert matrix, The Fibonacci Quart. 39 (3), 268–275, 2001.
  21. J. Zhou and J. Zhaolin, The spectral norms of g-circulant matrices with classical Fibonacci and Lucas numbers entries, Appl. Math. Comput. 233, 582–587, 2014.
  22. J. Zhou and J. Zhaolin, Spectral norms of circulant-type matrices with binomial coefficients and Harmonic numbers, Int. J. Comput. Math. 11 (5), 1350076, 2014.